# SDR GUUA11020603

- Difficulty date: November 2, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 32,678 hours, 32,277 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1370386
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT:5202 FLL/FLL EMERGENCY LIGHTS LOWER LT SIDE INOPERATIVE.  REPLACED MID BATTERY PACK OPERATIONAL CHECK NORMAL.
